English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

k-invariants for K-theory of curves over global fields

MPS-Authors
/persons/resource/persons234880

Arlettaz,  Dominique
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234908

Banaszak,  Grzegorz
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Arlettaz, D., & Banaszak, G. (2009). k-invariants for K-theory of curves over global fields. Journal of K-Theory, 4(2), 333-346. doi:10.1017/is008012021jkt071.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25D5-2
Abstract
There is no abstract available